# SDR SWIA201436927

- Difficulty date: March 20, 2014
- Submitted: April 2, 2014
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 29,211 hours, 24,181 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD RT MID FLAP VANE GOUGED.  C-CHECK BLENDED GOUGED AREA ON INBD RT MID FLAP VANE IAW SRM AND REO.
